# SDR SWIA2025071400531

- Difficulty date: May 31, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SERVICE DOOR LOWER FRAME SPLICE, FOUND CORROSION ON RADIUS OF CLIP 601R38304-317 COMMON TO LOWER FRAME SPLICE AND MIDDLE FRAME.  (C-CHECK RO 07/11/2025)REPLACED  CLIP P/N: 601R38304-317 ON SERVICE DOOR LOWER FRAME- ATTACHING TO INNER SPLICE P/N: 601R38304-187 CRJ-200 SRM 51-42-06 AND DWG. 601R38304 REV. BN AND COMPLIED WITH TASK CARD 51-900-1003-SKY
